# SDR A6WA200740700

- Difficulty date: December 15, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 19,120 hours, 18,245 cycles
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CONNECTOR BRACKET CRACKED.  (K) CARGO DOOR CONNECTOR BRACKET FABRICATED AND INSTALLED IAW SRM 51-24-15 AND 51-42-06.
